Home

 

Recent Issues

Volume 47

1

 

 

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

Vietnam Journal of Mathematics 37:2&3 (2009) 387-397 

Recent Results in the Theory of Semilinear Elliptic Degenerate Differential Equations

Nguyen Minh Tri

Abstract.  In this paper we give a survey on recent study of semilinear elliptic degenerate differential equations. Here we will discuss the critical exponents phenomenon for boundary value problems and interior regularities of solutions of various classes of such equations. Similar problems for nonlinear elliptic equations were studied in [2, 3, 10, 12, 13, 19, 24, 25, 28, 30-32, 44].

2000 Mathematics Subject Classification: Primary 35-02; Secondary 32V99, 33C05, 33C65, 35A08, 35B65, 35C15, 35H10, 35J70.

Keywords: Elliptic degenerate equations, semilinear equations, critical exponents, regularity of solutions.

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013